# SDR 2007FA0000831

- Difficulty date: September 12, 2007
- Submitted: September 26, 2007
- Operation: General aviation
- Aircraft: N156DH
- Make and model: Beech 400A
- Aircraft serial: RK36
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Part number: 45A63517073
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SCHEDULED A-D INSPECTION FOUND THE LEFT AFT FUSELAGE BLEED AIR LINE BELLOWS BLOWN APART PN 45A63517-073 AND THE RT AFT FUSELAGE BLEED AIR LINE BELLOWS BRAIDING FRAYING PN 45A63517-075.  WHEN THE LT BLEED AIR LINE BLEW APART IT CRACKED A FUSELAGE BULKHEAD AT UPPER FRAME STATION 329.92 AND BP 29.92L.  WOULD RECOMMEND THAT DETAILED INSPECTIONS OF THESE BLEED AIR LINES BE PERFORMED AT SCHEDULED INTERVALS AND THE UPPER FRAME STATION IN THE AREA AROUND THE BLEED AIR LINES BE CAREFULLY INSPECTED FOR DAMAGE.  IT IS SUSPECTED THAT BOTH THE BLEED AIR LINES FAILED DUE TO FATIGUE OR TIME IN SERVICE.  (K)
